
COLDMATE PLUS SYRUP 60 ML
By MOREPEN LABORATORIES LIMITED
Contains: CHLORPHENIRAMINE MALEATE 1 MG+PARACETAMO...(See More)

Product Summary
Offer Price | ₹ 32.3 |
---|---|
Your Savings | ₹ 5.70 (15% on MRP) |
Ajay Varghese
Reviewed on 05 Aug 2023
Ajay Varghese
Reviewed on 05 Aug 2023
Best medicines at best prices, thanks medkart
Jigar Jani
Reviewed on 29 Aug 2023
Jigar Jani
Reviewed on 29 Aug 2023
Reliable and accessible pharmacy. Courteous and helpful people.
Abhishek Solanki
Reviewed on 05 Dec 2022
Abhishek Solanki
Reviewed on 05 Dec 2022
Discount on medicine is good But OTC discount is zero and very low
Sandeep kumar Mudotiya
Reviewed on 13 Jan 2024
Sandeep kumar Mudotiya
Reviewed on 13 Jan 2024
Best pharmacy for all type medicine specialy for generic medicine
Naresh Shah
Show More
Reviewed on 06 Jan 2024
Naresh Shah
Reviewed on 06 Jan 2024
Jenerik medicines is best than regular branded medicines. Extra ordinary benefit against branded med Show More